# SDR ORJA97204

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switches
- Condition: Failed
- Location: Flap/Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, SLATS DISAGREE LIGHT ON AFTER FLAP/SLAT RETRACTION AFTER TAKEOFF SLATS VISUALLY VERIFIED EXTENDED IN FLIGH TWITH FLAP/SLAT HANDLE IN O/RET POSITION.  REMOVED AND REPLACED FLAP/SLAT HANDLE POS SWITCHES PERFORMED TEST OF FLAP/SLAT HANDLE POS SWITCHES F/C OK PER MM CH 27-80-07.  (M)
